# SDR IPXA2024062015716

- Difficulty date: April 22, 2024
- Submitted: June 24, 2024
- Operation: Air carrier
- Aircraft: N159UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0848
- Aircraft time: 23,656 hours, 14,470 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Part number: UPA5327161030
- Condition: Damaged
- Location: Not Reported
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE FOUND IN AFT HINGE OF PIANO HINGE FITTINGS (ALUMINIUM LAYER 19F, 20F, 21F, 22F, 24F, 25F, 26F) (STEEL LAYER 20D).   INSTALLED NEW HINGE AT MDC DOOR AFT SECTION, IAW A300-600 SRM 51-40-21, AND SRM 51-49-00. (T89019). VERIFIED HINGE WAS INSTALLED USING EXISTING PARTS.
